i used pep tenver -em tablets fr 1 months iam i having renal risk?
Nov 27, 2013
hello sir and thanks in advance due to condom breakage incident i started using pep tenvir-em it was a precautionary action although doctors adviced me not to do as my chances of getting hiv were minimal but even though i started taking pep tenvir-em & nearly 1 month of post completion of pep tablets got an back ache i consulted kidney specialist he said my cretatine level was high but there were no stones in kidney , sir i heard that taking tenvir -em would distroy reneal system that is kidney failure in rare cases sir iam i on that list?? thanking you
Response from Dr. Young
While kidney injury can occur with the use of tenofovir, it's very uncommon. Without additional information about your kidney tests, I can't tell you how severe your injury (if any) was. Most kidney injury (except kidney stones) is asymptomatic, so your back aches are unusual in this regard.
A standard estimate of kidney function uses the MDRD equation.
Hope that helps and feel free to write back.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Neuropathy An Early Sign Of HIV?
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Can Hiv Be Transmitted From A Surface Scratch?
- Can Putting A Finger In A Vagina Cause HIV Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.